# SDR 96ZZZX902

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8974U
- Make and model: Doug DC-8-62
- Aircraft serial: 46110
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 1240-1260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION/AFT CARGO COMPARTMENT, LT SIDE STR 21L BETWEEN STA 1240 AND STA 1260, FUSELAGE SKIN HAS CORROSION.  REMOVED DAMAGED AREA, FABRICATED, AND INSTALLED REPAIR PER RICH E.O. D85310-6124, REV 1.
